# SDR VNAA20250102010

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670334475
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN PLATE OF FLOOR PANEL 232BRF.   DRAIN PLATE OF FLOOR PANEL 232BRF WAS REPLACED PER CRJ/900 AMM 53-00-47.
